# SDR SWAA2021082728357

- Difficulty date: January 29, 2020
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 26,352 hours, 11,691 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wng-Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 194CL IS DELAMINATED ON OUTER SURFACE (CIRCLED IN BLACK) / REPAIRED AND APPLIED DECORATIVE FINISH ON WING TO ' 'BODY FAIRING PANEL 194CL DELAMINATED ON OUTER ' 'SURFACE AS MARKED IAW B737 SRM 51-70-04-2R-11 REV ' '68; B737 SRM 51-70-04-2R-2 REV; 68; B737 SRM ' '51-70-04-2R-0 REV 68; B737 SRM 51-70-08-0G-0 REV ' '68 AND B737 AMM 51-21-99-300-801 REV 70.' 'A50541 ' 'A37286 A50534 A37688 A33874
